Open Access
Translator Disclaimer
2007 Maximum recoverable work for incompressible viscoelastic fluids and application to a discrete spectrum model
Giovambattista Amendola, Mauro Fabrizio
Differential Integral Equations 20(4): 445-466 (2007).

Abstract

The study of the maximum recoverable work is given in terms of Fourier-transformed quantities for incompressible viscoelastic fluids. This maximum is related to the minimum free energy of the system, whose expression is found as a function of the minimal state. Finally, these results are developed for a discrete spectrum model.

Citation

Download Citation

Giovambattista Amendola. Mauro Fabrizio. "Maximum recoverable work for incompressible viscoelastic fluids and application to a discrete spectrum model." Differential Integral Equations 20 (4) 445 - 466, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1201.74084
MathSciNet: MR2307142

Subjects:
Primary: 74D05
Secondary: 74A15 , 76A10

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.20 • No. 4 • 2007
Back to Top